# SDR 06FDEA0682

- Difficulty date: February 14, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BODY BLKHD EXT STRUCTURE FOUND 1 CRACK 0.50" LONG ON HORIZONTAL   LONGERON AT STA 2163.685 X37 LT SIDE.  REPAIRED CRACKED STIFFENER IAW SRM 53-40-00 FIG 7 VOL 1.  FABRICATED PART IAW DETAIL PART TRAVELER F163376/N00376 AND IAW SRM 53-40-00 FIG 7 VOL 1.
